# SDR SWAA2025011579957

- Difficulty date: December 20, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 61,853 hours, 41,581 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 242AF HAS DELAMINATION ON FRONT EDGE AND OUTBOARD FWD EDGE CORNER TOP PLY FIBERGLASS (MARKED)<[01] FLOOR PANEL 242AF NEW PANEL FABRICATION ACCOMPLISHED ON FAULT TTG8Q00XRELR;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
